• 1
  • 1
  • 6
  • 5
  • 6
  • 3
  • 4

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8539
School of Mathematics
  Title:   Bass numbers of local cohomology modules with respect to an ideal
  Author(s): 
1.  M. T. Dibaei
2.  S. Yassemi
  Status:   Published
  Journal: Algebr. Represent Theor.
  Vol.:  11
  Year:  2008
  Pages:   299-306
  Supported by:  IPM
  Abstract:
Let (R, \frakm) be a commutative Noetherian local ring and let \fraka be an ideal of R. We give some inequalities between the Bass numbers of an R-module and those of its local cohomology modules with respect to \fraka. As an application of these inequalities, we recover results of Delflno-Marlcy and Kawasaki by showing that for a minimax R-module M and for any non-negative integer i, the Bass numbers of the ith local cohomology module Hi\fraka(M) are finite if one of the following holds:(a) dim R/\fraka = 1,b)

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right